# SDR UALA2013041802682

- Difficulty date: April 18, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 724725726
- Condition: Malfunctioned
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING SMOKE DETECTOR MALFUNCTIONED.  SMOKE DETECTOR REPLACED.
